# SDR HALA0800035

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,668 hours, 3,957 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221261101
- Part serial: 142911
- Condition: Faulty
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF LNAV AND VNAV WOULD ENGAGE BUT WOULD NOT CAPTURE GREEN LIGHTS ON FMA AND WHITE LIGHTS ON ANNUNCIATOR (ADI) UNDER ATT-ROLL MODES ANNUNCIATOR SHOWED ALT AND HDG HOLD (MODES) AP WAS NOT FUNCTIONAL (CTR).  ALSO ON CLIMB-OUT WHEN VNAV ENGAGED, AT DISENGAGED 3404134 046138 07F631 LT.  MCDP LAST LEG FAULTS IND FMC L-TMC, FMC L-R CH AND FD BAR MODES ERROR.  REMOVED AND REPLACED LEFT FMC PER AMM 34-61-01 AND DATA CROSSLOAD PER AMM 34-61-00.  LEFT FMC NORMAL.  ACCOMPLISH MCDP TEST NR 40 AND TEST NR 59 NO FAULTS NOTED.  BOTH TEST PASSED PER AMM 22-00-02.  AIRCRAFT LMP STATUS RETAINED LAND 3.  ACCOMPLISHED TSI NR 22-00/0004771, REPLACED NR 1 FCC.  GROUND OPS CHECK OK, 22-11-01.  ACCOMP MCDP TEST 30.  NO FAULTS NOTED.  A/C LMP STATUS OK TO REMAIN AT LAND 3.
